zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lightlike submanifolds of indefinite Sasakian manifolds. (English) Zbl 1147.53044
The article considers invariant light-like submanifolds of indefinite Sasakian manifolds. In particular, the foliations of submanifolds of codimension two are studied. To understand such submanifolds better, the contact Cauchy-Riemann light-like submanifolds and contact screen Cauchy-Riemann light-like submanifolds are introduced. The article proceeds to examine their properties, including the integrability conditions of their distributions, and the conditions for their existence and minimality.

53C40Global submanifolds (differential geometry)
53C50Lorentz manifolds, manifolds with indefinite metrics
53C25Special Riemannian manifolds (Einstein, Sasakian, etc.)
Full Text: DOI EuDML
[1] K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, vol. 364 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. · Zbl 0848.53001
[2] V. I. Arnol’d, “Contact geometry: the geometrical method of Gibbs’s thermodynamics,” in Proceedings of the Gibbs Symposium (New Haven, CT, 1989), pp. 163-179, American Mathematical Society, Providence, RI, USA, 1990. · Zbl 0737.53029
[3] S. Maclane, Geometrical Mechanics II, Lecture Notes, University of Chicago, Chicago, Ill, USA, 1968. · Zbl 0165.00201
[4] V. E. Nazaikinskii, V. E. Shatalov, and B. Y. Sternin, Contact Geometry and Linear Differential Equations, vol. 6 of De Gruyter Expositions in Mathematics, Walter de Gruyter, Berlin, Germany, 1992. · Zbl 0813.58003
[5] C. C\ualin, Contributions to geometry of CR-submanifold, Thesis.
[6] C. C\ualin, “On the existence of degenerate hypersurfaces in Sasakian manifolds,” Arab Journal of Mathematical Sciences, vol. 5, no. 1, pp. 21-27, 1999. · Zbl 0977.53056
[7] T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak, and J. S. Pak, “Lightlike hypersurfaces of indefinite Sasakian manifolds,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 9, pp. 1369-1380, 2003. · Zbl 1046.53053
[8] K. Yano and M. Kon, Structures on Manifolds, vol. 3 of Series in Pure Mathematics, World Scientific, Singapore, 1984. · Zbl 0557.53001
[9] D. N. Kupeli, Singular Semi-Riemannian Geometry, vol. 366 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. · Zbl 0871.53001
[10] K. L. Duggal, “Space time manifolds and contact structures,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 545-553, 1990. · Zbl 0715.53032 · doi:10.1155/S0161171290000783 · eudml:46548
[11] T. Takahashi, “Sasakian manifold with pseudo-Riemannian metric,” The Tohoku Mathematical Journal, vol. 21, pp. 271-290, 1969. · Zbl 0187.43601 · doi:10.2748/tmj/1178242996
[12] S. Tanno, “Sasakian manifolds with constant \varphi -holomorphic sectional curvature,” The Tohoku Mathematical Journal, vol. 21, pp. 501-507, 1969. · Zbl 0188.26801 · doi:10.2748/tmj/1178242960
[13] K. L. Duggal and D. H. Jin, “Totally umbilical lightlike submanifolds,” Kodai Mathematical Journal, vol. 26, no. 1, pp. 49-68, 2003. · Zbl 1049.53011 · doi:10.2996/kmj/1050496648
[14] A. Bejancu, Geometry of CR-Submanifolds, vol. 23 of Mathematics and Its Applications (East European Series), D. Reidel, Dordrecht, The Netherlands, 1986. · Zbl 0605.53001
[15] K. L. Duggal and B. Sahin, “Screen Cauchy Riemann lightlike submanifolds,” Acta Mathematica Hungarica, vol. 106, no. 1-2, pp. 137-165, 2005. · Zbl 1083.53063 · doi:10.1007/s10474-005-0011-7
[16] C. L. Bejan and K. L. Duggal, “Global lightlike manifolds and harmonicity,” Kodai Mathematical Journal, vol. 28, no. 1, pp. 131-145, 2005. · Zbl 1084.53058 · doi:10.2996/kmj/1111588042
[17] K. L. Duggal and B. Sahin, “Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds,” Acta Mathematica Hungarica, vol. 112, no. 1-2, pp. 107-130, 2006. · Zbl 1121.53022 · doi:10.1007/s10474-006-0068-y